# SDR UIEA200700135

- Difficulty date: March 5, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 79,950 hours, 13,295 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Mlg Door
- Component: Door
- Component part number: 65B1166973
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND LEFT WING GEAR INBOARD SHOCK STRUT DOOR DAMAGED ALONG THE LOWER 27" OF THE T/E WITH APPROX 7" DAMAGE ON DOOR FAIRING.  LEFT WING GEAR INBOARD CHOCK STRUT DOOR ASSY REMOVED IAW CDL 32-12-1.  REPLACED LOWER STRUT DOOR AND FAIRING AS PER AMM 32-12-05 AND 32-12-06, PERFORMED LOWER GEAR RETRACTION DOOR ADJUSTMENTS AND LOWER GEAR EXTENSION AS PER AMM 32-32-00 & 32-72-00, ALL OPS TEST WERE OK.
